Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The ergodic theoretical proof of Szemerédi's theorem


Authors: H. Furstenberg, Y. Katznelson and D. Ornstein
Journal: Bull. Amer. Math. Soc. 7 (1982), 527-552
MSC (1980): Primary 05, 10, 28, 60
DOI: https://doi.org/10.1090/S0273-0979-1982-15052-2
MathSciNet review: 670131
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 05, 10, 28, 60

Retrieve articles in all journals with MSC (1980): 05, 10, 28, 60


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15052-2